# SDR SWAA2023032009557

- Difficulty date: February 23, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208.<[01] REMOVED DAMAGED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208 IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208 IAW SRM 51-40-05-0G-0 AND DWG 143A5400. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2. OK TO INSTALL.;[04] INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5400.;[05] RII VERIFIED CORRECTIVE ACTION ITEM 4.;[06] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.;[07] EDIT; VERIFIED MEASUREMENT FIELDS COMPLETE AS WELL.
